Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 42, NWS Cleveland, OH

June 18, 2015Summit County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 18, 2015, 11:45 PM EDT for Summit County, Ohio. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 11:45 PM EDT (03:45 UTC)
Expired
Jun 19, 2015, 1:30 PM EDT
In force
14 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Summit County, OH

The radar

The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuyahoga River at Old Portage (OLPO1). The gauge peaked at 10.73 ft at Jun 18, 2015, 11:00 PM EDT.

actionminormoderate6810121406/1906/20
Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
13 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04206000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WGUS41 KCLE 190345
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1145 PM EDT THU JUN 18 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Cuyahoga River At Old Portage

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC153-191145-
/O.NEW.KCLE.FL.W.0042.150619T0345Z-150619T1730Z/
/OLPO1.1.ER.150619T0212Z.150619T0600Z.150619T1130Z.NO/
1145 PM EDT THU JUN 18 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Cuyahoga River At Old Portage
* From this evening until Friday afternoon
* At 11:00 PM Thursday the stage was...10.7 feet 
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 10.5 feet 
* At 11.0 feet...Floodwaters will begin to affect areas along the 
  Cuyahoga River in Cuyahoga Falls and in Munroe Falls near Kennedy 
  Park.

&&

LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
      4113 8139 4111 8159             

$$
1 follow-up statement
186 
WGUS81 KCLE 190649
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
249 AM EDT FRI JUN 19 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Cuyahoga River At Old Portage

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC153-190719-
/O.CAN.KCLE.FL.W.0042.000000T0000Z-150619T1730Z/
/OLPO1.1.ER.150619T0212Z.150619T0300Z.150619T0342Z.NO/
249 AM EDT FRI JUN 19 2015

The flood warning is cancelled for
  The Cuyahoga River At Old Portage.
* At  2:00 AM Friday the stage was 9.5 feet. 
* Flood stage is 10.5 feet. 
* Fell below flood stage at 11:42 PM Thursday after cresting 
  at 10.73 feet around 11 pm Thursday night.
* Forecast...the river will fall to around 4 feet by Saturday morning.
* At 10.0 feet...Flooding begins in low lying areas near the river.

&&

LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
      4113 8139 4111 8159             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 18, 9:06 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 18, 9:06 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
906 PM EDT THU JUN 18 2015

.SYNOPSIS...
A COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA THIS
EVENING THEN WEAK HIGH PRESSURE WILL QUICKLY CROSS THE AREA ON
FRIDAY. A LOW WILL MOVE UP THE OHIO VALLEY SATURDAY THEN A COLD
FRONT WILL PUSH SLOWLY SOUTHEAST THROUGH THE REGION SUNDAY THEN A
SERIES OF UPPER LEVEL TROUGHS WILL AFFECT THE AREA NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE THUNDERSTORM WATCH 311 HAS BEEN DISCONTINUED. THUNDERSTORMS
CONTINUE TO MOVE ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA.
EXPECTING THIS ACTIVITY TO BE OUT OF THE AREA BY 11 PM THIS
EVENING SO WILL LIKELY NEED ANOTHER UPDATE TO CLEAR OUT HEAVIER
PRECIPITATION. OTHERWISE...COLD FRONT WILL SLIDE SOUTH ACROSS THE
REGION OVERNIGHT AND BRING AN END TO ALL OF THE PRECIPITATION FOR
A PERIOD.

PREVIOUS DISCUSSION...

A COLD FRONT WILL SLOWLY MOVE SE ACROSS THE AREA TONIGHT
COLLIDING WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE NUMEROUS
SHRA/TSRA. THERE APPEARS TO NOT BE ENOUGH WIND SHEAR FOR SEVERE
STORMS BUT AN ISOLATED ONE HERE OR THERE IS POSSIBLE. QPF SHOULD
STAY LIGHT ENOUGH MOST PLACES TO NOT LEAD TO FLOODING BUT THERE
WILL STILL PROBABLY BE A FEW LOCATIONS THAT GET HEAVY RAIN LONG
ENOUGH FOR SOME LOCAL FLOODING TO DEVELOP. PREFERRED TO HAVE
HIGHER AMOUNTS OF QPF EARLY TONIGHT BUT COLLABORATION WOULD NOT
ALLOW FOR THIS.

COOLER AIR PUSHING IN LATER WILL LEAD TO COOLER TEMPS THAT LAST
NIGHT WITH LOWS MOSTLY IN THE LOW TO MID 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE IS
EXPECTED TO BUILD IN ENOUGH FOR FRI TO PUSH THE BETTER MOISTURE
SOUTH. HOWEVER...THE 12Z MODEL RUNS ARE STARTING TO COME AROUND TO
THE IDEA THAT THE HIGH TO THE NORTH WILL NOT BE STRONG ENOUGH TO
FLUSH ALL THE MOISTURE OUT OF THE SOUTH. THEREFORE...WILL SHOW MORE
POP IN THE SOUTH ON FRI. HIGHS WILL BE COOLER THAN NORMAL NEAR THE
LAKE DUE TO A NE FLOW OFF THE LAKE.

THE HIGH WILL SHIFT OFF TO THE EAST FRI NIGHT AND A RETURN FLOW FROM
THE SOUTH WILL SET UP BRINGING TROPICAL MOISTURE INTO THE AREA FOR
THE WEEKEND. NOT SURE HOW MUCH PRECIP WILL SPREAD ACROSS THE AREA
LATE FRI NIGHT. MORE WIDESPREAD SHRA/TSRA WILL SPREAD OVER THE AREA
ON SAT THEN HANG AROUND THRU SUN UNTIL A COLD FRONT DROPS SE ACROSS
THE AREA. RIGHT NOW THE MODELS ARE TRYING TO KEEP THE REMNANTS OF
THE TROPICAL LOW IN SOUTHERN OHIO WITH THE HEAVIER QPF THERE. NOT
QUITE READY TO BUY OFF ON THIS AND DISMISS THE POSSIBILITY OF
LOCALLY HEAVY RAIN AND POTENTIAL FLOODING.

SOMEWHAT DRIER AIR WITH WEAK HIGH PRESSURE MOVES IN FOR SUN NIGHT SO
THERE MAY BE LITTLE TO NO SHRA ACTIVITY EVEN THOUGH A WEAK UPPER
TROUGH IS EXPECTED TO BE CROSSING THE REGION.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE LONG TERM BEGINS ON
MONDAY WITH MODELS SHOWING A SHORT WAVE MOVING ESE THROUGH THE GREAT
LAKES AND OHIO VALLEY WITH VERY LITTLE SURFACE REFLECTION. MANUAL
PROGS SHOW A STATIONARY FRONT ACROSS SOUTHERN OHIO. FOR NOW WILL
HAVE CHANCE POPS FOR THE DAY AND THROUGH THE NIGHT. TUESDAY AND
WEDNESDAY HIGH PRESSURE TRIES TO BUILD IN FROM THE NORTH BUT STILL
WITH ENOUGH MOISTURE IN THE AREA WILL LIKELY NEED AT LEAST LOW
CHANCE POPS THROUGH THE REMAINDER OF THE PERIOD. ON BALANCE TYPICAL
SUMMER WX.  HIGHS WILL BE SEASONAL.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
BUSY WITH SEVERE WEATHER SO WILL MAKE THIS QUICK. SCATTERED
THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THE NEXT FEW HOURS.
ONLY KERI MAY ESCAPE THESE. THE PRECIP THREAT WILL WIND DOWN AFTER
MIDNIGHT AS A COLD FRONT CROSSES THE AREA. WITH NORTHERLY FLOW
BEHIND THIS FRONT EXPECT MVFR CIGS TO DEVELOP BY DAYBREAK. CIGS
COULD BRIEFLY DIP TO IFR AT PLACES LIKE KMFD. DO EXPECT CIGS TO
IMPROVE BY MIDDAY FRIDAY AS DRIER NE FLOW DEVELOPS. SOME MVFR FOG
IS ALSO LIKELY OVERNIGHT.

OUTLOOK...NON VFR LIKELY SATURDAY INTO SUNDAY IN SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
NO HEADLINES EXPECTED THROUGH THE PERIOD ALTHOUGH NEAR
SMALL CRAFT CONDITIONS POSSIBLE LATE TONIGHT/EARLY FRIDAY.  COLD
FRONT WILL DROP SOUTHEAST ACROSS THE LAKE THIS EVENING WITH WINDS
TURNING NORTH/NORTHWEST BEHIND THE FRONT AT AROUND 15 KNOTS. THIS
WILL PUSH WAVE UP ON THE SOUTH SHORE.  FOR NOW WILL GO WITH 2 TO 4
FEET. HIGH PRESSURE WILL BUILD IN FROM THE NORTH ON FRIDAY HOWEVER
SO THE HIGHER WINDS AND WAVES WILL BE SHORT LIVED. WINDS WILL REMAIN
GENERALLY LIGHT AND VARIABLE THROUGH SATURDAY.  SUNDAY LOOK FOR
SOUTHWEST FLOW AT 10 TO 15 KNOTS OR SO AS A WEAKENING COLD FRONT
DROPS ACROSS THE LAKE. GENERALLY LIGHT FLOW RETURNS FOR SUNDAY NIGHT
AND MONDAY. BEST CHANCE FOR THUNDERSTORMS WILL BE EARLY TONIGHT WITH
THE COLD FRONT...AS WELL AS SATURDAY NIGHT AND SUNDAY AS REMNANTS OF
A TROPICAL SYSTEM MOVE THROUGH THE OHIO VALLEY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS/LOMBARDY
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...KUBINA
MARINE...TK
Hazardous weather outlook, Jun 18, 9:02 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
902 PM EDT THU JUN 18 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
902 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SHOWERS AND THUNDERSTORMS THIS WEEKEND MAY BRING ENOUGH
RAINFALL TO CREATE ADDITIONAL FLOODING CONCERNS ACROSS THE AREA.
SOME OF THESE STORMS MAY BECOME LOCALLY STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-200115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
902 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

In the hours before

Local storm report, Jun 18, 6:34 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
634 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     GAMBIER                 40.38N 82.39W
06/18/2015                   KNOX               OH   PUBLIC

            TREE DOWN OFF OF ACLAND ST NEAR KENYON COLLEGE.

0520 PM     TSTM WND DMG     4 W DANVILLE            40.45N 82.34W
06/18/2015                   KNOX               OH   911 CALL CENTER

            TREE DOWN ON CR 95 NEAR APPLE VALLEY LAKE.

&&

SEFCOVIC
Local storm report, Jun 18, 7:07 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
707 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     4 SSE RITTMAN           40.92N 81.76W
06/18/2015                   WAYNE              OH   TRAINED SPOTTER

            1 TO 2 FOOT DIAMETER TREE DOWN NEAR ROUTE 57 AND PLEASANT
            HOME ROAD.

&&

SEFCOVIC
Local storm report, Jun 18, 7:32 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
732 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     FLOOD            AKRON                   41.08N 81.52W
06/18/2015                   SUMMIT             OH   TRAINED SPOTTER

            FLOODED ROADWAYS REPORTED AT ROUTE 8 AT THE INTERSTATE

            76/77 INTERCHANGE. WATER IS REPORTED TO BE 2-3 FEET DEEP.

&&

SEFCOVIC
Local storm report, Jun 18, 7:46 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
746 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     HARTVILLE               40.96N 81.33W
06/18/2015                   STARK              OH   PUBLIC

            PUBLIC REPORT OF 9 TREES DOWN IN HARTVILLE. TIME
            ESTIMATED VIA RADAR.

&&

SEFCOVIC
Local storm report, Jun 18, 8:02 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
802 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 NW GREEN              40.96N 81.46W
06/18/2015                   SUMMIT             OH   TRAINED SPOTTER

            SEVERAL 90 FOOT TREES DOWN IN NORTHWEST PORTIONS OF
            GREEN. REPORT OF ALSO 3 INCHES OF RAIN IN LESS THAN 15
            MINUTES AT SAME LOCATION.

&&

SEFCOVIC
Local storm report, Jun 18, 9:32 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
932 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     GAMBIER                 40.38N 82.39W
06/18/2015                   KNOX               OH   PUBLIC

            TREE DOWN OFF OF ACLAND ST NEAR KENYON COLLEGE.

0520 PM     TSTM WND DMG     4 W DANVILLE            40.45N 82.34W
06/18/2015                   KNOX               OH   911 CALL CENTER

            TREE DOWN ON CR 95 NEAR APPLE VALLEY LAKE.

0530 PM     TSTM WND DMG     NW CASTALIA             41.40N 82.81W
06/18/2015                   ERIE               OH   911 CALL CENTER

            ERIE COUNTY SHERIFF REPORTED A LARGE TREE LIMB FELL ONTO
            A MOBILE HOME NORTHWEST OF CASTALIA.

0655 PM     TSTM WND DMG     MARSHALLVILLE           40.90N 81.73W
06/18/2015                   WAYNE              OH   PUBLIC

            SOCIAL MEDIA PHOTO OF SEVERAL LARGE TREE LIMBS DOWN IN
            MARSHALLVILLE.

0655 PM     TSTM WND DMG     4 SSE RITTMAN           40.92N 81.76W
06/18/2015                   WAYNE              OH   TRAINED SPOTTER

            1 TO 2 FOOT DIAMETER TREE DOWN NEAR ROUTE 57 AND PLEASANT
            HOME ROAD.

0657 PM     TSTM WND GST     MARION                  40.58N 83.13W
06/18/2015  M58.00 MPH       MARION             OH   ASOS

            MEASURED 51 KNOT WIND GUST AT MARION AIRPORT.

0700 PM     TSTM WND DMG     2 NW GREEN              40.96N 81.46W
06/18/2015                   SUMMIT             OH   TRAINED SPOTTER

            SEVERAL 90 FOOT TREES DOWN IN NORTHWEST PORTIONS OF
            GREEN. REPORT OF ALSO 3 INCHES OF RAIN IN LESS THAN 15
            MINUTES AT SAME LOCATION.

0702 PM     TSTM WND DMG     CALEDONIA               40.64N 82.97W
06/18/2015                   MARION             OH   911 CALL CENTER

            SEVERAL TREES DOWN NEAR CALEDONIA AND EASTERN MARION
            COUNTY.

0707 PM     TSTM WND DMG     UNIONTOWN               40.97N 81.40W
06/18/2015                   STARK              OH   PUBLIC

            SEVERAL SOCIAL MEDIA REPORTS OF TREE DAMAGE IN UNIONTOWN.
            TIME ESTIMATED BY RADAR.

0710 PM     TSTM WND DMG     HARTVILLE               40.96N 81.33W
06/18/2015                   STARK              OH   911 CALL CENTER

            NUMEROUS TREES DOWN IN AND AROUND HARTVILLE.

0710 PM     TSTM WND DMG     HARTVILLE               40.96N 81.33W
06/18/2015                   STARK              OH   PUBLIC

            PUBLIC REPORT OF 9 TREES DOWN IN HARTVILLE. TIME
            ESTIMATED VIA RADAR.

0715 PM     TSTM WND DMG     2 N CANTON              40.85N 81.38W
06/18/2015                   STARK              OH   TRAINED SPOTTER

            10 POWER POLES DOWN ON 44TH STREET BETWEEN CLEVELAND AND
            MARKET STREETS

0725 PM     TSTM WND DMG     MARENGO                 40.40N 82.81W
06/18/2015                   MORROW             OH   911 CALL CENTER

            SEVERAL LIMBS DOWN IN MORROW COUNTY. POWER LINES DOWN ON
            STATE ROUTE 229 IN MARENGO.

0728 PM     FLOOD            AKRON                   41.08N 81.52W
06/18/2015                   SUMMIT             OH   TRAINED SPOTTER

            FLOODED ROADWAYS REPORTED AT ROUTE 8 AT THE INTERSTATE

            76/77 INTERCHANGE. WATER IS REPORTED TO BE 2-3 FEET DEEP.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:06 PM EDTAreal Flood WarningCLEMahoning, Portage, Stark, Summit12 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.